# SDR VNAA2019102999901

- Difficulty date: October 29, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10025
- Aircraft time: 41,160 hours, 31,136 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS GOUGE AT AFT LUG LAND FROM MIGRATED PIN. REMOVED PASSENGER DOOR IAW CRJ700 AMM 52-11-00-000-801-A02. 1. INSTALLED SAME SERVICEABLE PAX DOOR IAW CRJ700 AMM 52-11-00-400-801-A02. RIG CHECK, CLEARANCE CHECK AND OPS CHECK GOOD. 2. N/A C/A: 2. REPAIRED PASSENGER DOOR HINGE IAW CRJ700 SRM 53-21-23-201-010-A01 TYPE IV. .022" MATERIAL REMOVED. 3. REMOVED PAX DOOR HINGE IAW CRJ700 SRM 53-21-23-201-007-A01. 3. REPLACED PAX DOOR HINGE ON A/C SIDE WITH NEW SERVICEABLE PART AS REQUIRED IAW CRJ700 SRM 53-21-23-201-007-A01. 4. REMOVED FWD AND AFT PAX DOOR FAIRING IAW CRJ700 AMM 52-11-00-000-801-A02. 4. OK TO INSTALL FWD AND AFT PAX DOOR FAIRINGS. WVAC 91 INSP. INSTALLED FWD AND AFT PAX DOOR FAIRINGS IAW CRJ700 AMM 52-11-00-400-801-A02. 5. REQUIRE PAINT ON PAX DOOR HINGE. PAINTED PAX DOOR HINGE AREA IAW CRJ700 SRM 51-25-01-001-001-A01.
